Open Access
Translator Disclaimer
August, 1995 Asymptotically Efficient Estimation in Semiparametric Generalized Linear Models
Hung Chen
Ann. Statist. 23(4): 1102-1129 (August, 1995). DOI: 10.1214/aos/1176324700

Abstract

We use the method of maximum likelihood and regression splines to derive estimates of the parametric and nonparametric components of semiparametric generalized linear models. The resulting estimators of both components are shown to be consistent. Also, the asymptotic theory for the estimator of the parametric component is derived, indicating that the parametric component can be estimated efficiently without under-smoothing the nonparametric component.

Citation

Download Citation

Hung Chen. "Asymptotically Efficient Estimation in Semiparametric Generalized Linear Models." Ann. Statist. 23 (4) 1102 - 1129, August, 1995. https://doi.org/10.1214/aos/1176324700

Information

Published: August, 1995
First available in Project Euclid: 11 April 2007

zbMATH: 0838.62024
MathSciNet: MR1353497
Digital Object Identifier: 10.1214/aos/1176324700

Subjects:
Primary: 62G07
Secondary: 62F12, 62J12

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.23 • No. 4 • August, 1995